| Catalog Number |
103-1006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 4 weeks after the prior revision surgery which occurred on (b)(6) 2024.No fall or other trauma reported.The primary surgery was a placement of a competitor system at an unknown date, utilizing a system to compensate for extensive bone loss.The first revision surgery was a placement of an fx reverse system stem while retaining competitor glenoid assembly, which is a patient-specific custom-made part.36 mm + 6 humeral stability cup explanted and replaced with a 36 mm + 9 humeral stability cup and 9 mm spacer.
Additional Manufacturer Narrative
Revision occurred after 4 weeks for dislocation of unknown cause.No actual, implied, or suspect link to fx product.